# SDR DALA2024071807241

- Difficulty date: July 17, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 58,413 hours, 30,560 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fuel Tank
- Condition: Elongated
- Location: Rib 14/15
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3138 ELONGATED HOLE CUT OUT FUEL TANK LOWER SURFACE LOC. BTW RIB14/15 (3E/A) ON LH WING. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS ON HOLES (3 E/A) LOC.ON CUT OUT OF FUEL TANK LOWER SURFACE BTW RIB14/15 ON LH WING AS PER A319 SRM 57-21-11-300-002. (0452821)
